Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 153–153 | Cite as

Dupilumab

Atopic keratoconjunctivitis, new-onset periocular dermatitis and worsening of underlying periocular dermatitis: 2 case reports
Case report
  • 25 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 66-year-old woman and a 28-year-old woman were described, who developed atopic keratoconjunctivitis (AKC), worsening of underlying periocular dermatitis or new-onset periocular dermatitis during treatment with dupilumab for atopic dermatitis (AD).

Case 1: The 66-year-old woman had underlying chronic AD and periocular dermatitis. Her baseline AD presentation was remarkable for localisation to the flexor surfaces of her elbows, tops of her feet, hands, and mouth. Periocular involvement comprised mild skin thickening and eyelid fissures, for which she was receiving hydrocortisone and unspecified moisturisers. Her medical history consisted of bilateral upper and lower lid blepharoplasty and allergy to benzalkonium chloride. For the AD, SC dupilumab 600mg...

Reference

  1. Yamane MLM, et al. Two differing presentations of periocular dermatitis as a side effect of dupilumab for atopic dermatitis. Orbit 38: 390-394, No. 5, Oct 2019. Available from: URL: http://doi.org/10.1080/01676830.2018.1553190 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations